# SDR GTIA2017060701967

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 5,622 hours, 2,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: L3
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS NOTICEABLY AUDIBLE SOUND AROUND L3 CABIN DOOR.   SOUND OCCURS IN CRUISE FLIGHT AND DECENT.
